# SDR QXEA2017083100

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,375 hours, 40,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 85210276101
- Condition: Missing
- Location: Door Hand Rail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE MAIN CABIN DOOR WOULD NOT FULLY OPEN OR FULLY CLOSE. REMOVED AIRCRAFT FROM SERVICE. FOUND A NUT MISSING FROM THE REAR HINGE AT THE MAIN CABIN DOOR HAND RAIL.  INSTALLED A NEW THREADED BUSHING ON THE AFT HAND RAIL IAW AMM 52-11-21-400-801. OPS TESTED GOOD.  NO DISCREPANCIES NOTED WHEN OPENING AND CLOSING DOOR. RETURNED TO SERVICE.
